On the space of cusp functions for a Fuchsian group of the first kind with nontrivial commensurator

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  • Department of Mathematical Sciences
Original languageEnglish
JournalSoviet Mathematics. Doklady
Volume19
Pages (from-to)343-347
Number of pages15
ISSN0197-6788
StatePublished - 1978

Bibliographical note

Translation from Dokl. Akad. Nauk SSSR 239, 511-514 (1978). ISSN 0197-6788 (Russian)

See relations at Aarhus University Citationformats

ID: 15787550